# SDR NACA2023081000004

- Difficulty date: August 10, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 47,037 hours, 55,937 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA SURFACE CORROSION ON CENTER WING EXTERIOR LOWER SKIN BWTWEEN S-11C AND S-12C LBL41-53.  PERFORM AIR ASIA WPS CODE EI-737-230801 COMPLETED.
